Open Access
Volume 29, 2023
Article Number 37
Number of page(s) 38
Published online 09 June 2023
  1. B. Azmi and S.S. Rodrigues, Oblique projection local feedback stabilization of nonautonomous semilinear damped wave-like equations. J. Diff. Equ. 269 (2020) 6163–9192. [CrossRef] [Google Scholar]
  2. V. Barbu, The time-optimal control problem for parabolic variational Inequalities. Appl. Math. Optim. 11 (1984) 1–22. [CrossRef] [MathSciNet] [Google Scholar]
  3. A. Bensoussan and J.-L. Lions, Impulse Control and Quasi-Variational Inequalities. Gauthier-Villars (1984). [Google Scholar]
  4. A. Bensoussan and J.-L. Lions, Applications of Variational Inequalities in Stochastic Control. Elsevier (2011). [Google Scholar]
  5. M. Boukrouche and D.A. Tarzia, Existence, uniqueness, and convergence of optimal control problems associated with parabolic variational inequalities of the second kind. Nonlinear Anal. Real World Appl. 12 (2011) 2211–2224. [CrossRef] [MathSciNet] [Google Scholar]
  6. H. Brezis, Inéquations variationnelles paraboliques. Séminaire Jean Leray (1971) 1–10. [Google Scholar]
  7. Q. Chen, D. Chu and R.C.E. Tan, Bilateral obstacle control problem of parabolic variational inequalities. SIAM J. Control Optim. 46 (2007) 1518–1537. [CrossRef] [MathSciNet] [Google Scholar]
  8. C. Christof, Sensitivity analysis and optimal control of obstacle-type evolution variational inequalities. SIAM J. Control Optim. 57 (2019) 192–218. [CrossRef] [MathSciNet] [Google Scholar]
  9. D. Gilbarg and N. Trudinger, Elliptic partial differential equations of second order, no. 224 in Grundlehren Math. Wiss. Springer-Verlag (1998). [Google Scholar]
  10. R. Glowinski, J.-L. Lions and R. Trémolières, Numerical analysis of variational inequalities. Studies in Mathematics and its Applications, Vol. 8. North-Holland Publishing Co., Amsterdam–New York (1981), translated from the French. [Google Scholar]
  11. P. Grisvard, Elliptic Problems in Nonsmooth Domains. Pitman Advanced Publishing Program (1985) [Google Scholar]
  12. K.-H. Hoffmann, M. Kubo and N. Yamazaki, Optimal control problems for elliptic-parabolic variational inequalities with time-dependent constraints. Numer. Funct. Anal. Optim. 27 (2006) 329–356. [CrossRef] [MathSciNet] [Google Scholar]
  13. K. Ito and K. Kunisch, Optimal control of parabolic variational inequalities, J. Math. Pures Appl. 93 (2010) 329–360. [CrossRef] [MathSciNet] [Google Scholar]
  14. W. Kang and E. Fridman, Distributed stabilization of Korteweg–deVries–Burgers equation in the presence of input delay. Automatica J. IFAC 100 (2019) 260–273. [CrossRef] [MathSciNet] [Google Scholar]
  15. D. Kasinathan and K. Morris, H-optimal actuator location. IEEE Trans. Autom. Control 58 (2013) 2522–2535. [CrossRef] [Google Scholar]
  16. N.D. Katopodes, Free-Surface Flow: Computational Methods. Elsevier Butterworth-Heinemann Publications (2019). [Google Scholar]
  17. A. Khapalov, Approximate controllability and its well-posedness for the semilinear reaction-diffusion equation with internal lumped controls. ESAIM Control, Optim. Calc. Var. 4 (1999) 83–98. [CrossRef] [EDP Sciences] [MathSciNet] [Google Scholar]
  18. K. Kunisch and S.S. Rodrigues, explicit exponential stabilization of nonautonomous linear parabolic-like systems by a finite number of internal actuators, ESAIM Control Optim. Calc. Var. 25 (2019) 67. [CrossRef] [EDP Sciences] [Google Scholar]
  19. K. Kunisch and S.S. Rodrigues, Oblique projection based stabilizing feedback for nonautonomous coupled parabolic-ode systems. Discrete Contin. Dyn. Syst. 39 (2019) 6355–6389. [CrossRef] [MathSciNet] [Google Scholar]
  20. J.-L. Lions, Quelques Méthodes de Résolution des Problèmes aux Limites Non Linéaires, Dunod et Gauthier-Villars, Paris (1969). [Google Scholar]
  21. J.-L. Lions and E. Magenes, Non-homogeneous boundary value problems and applications, Vol. I, no. 181 in Die Grundlehren Math. Wiss. Einzeldarstellungen. Springer-Verlag (1972) [Google Scholar]
  22. V. Maksimov, Feedback robust control for a parabolic variational inequality, in System modeling and optimization, IFIP Int. Fed. Inf. Process., Vol. 166. Kluwer Academic Publisher, Boston, MA (2005), 123–134. [Google Scholar]
  23. D. Phan and S.S. Rodrigues, stabilization to trajectories for parabolic Equations. Math. Control Signals Syst. 30 (2018) 11. [CrossRef] [Google Scholar]
  24. C. Popa, Feedback laws for the optimal control of parabolic variational inequalities, in Shape Optimization and Optimal Design (Cambridge, 1999), Lecture Notes in Pure and Appl. Math., Vol. 216. Dekker, New York (2001), 371–380. [Google Scholar]
  25. S.S. Rodrigues, Local exact boundary controllability of 3D Navier–Stokes equations. Nonlinear Anal. 95 (2014) 175–190. [CrossRef] [MathSciNet] [Google Scholar]
  26. S.S. Rodrigues, Semiglobal exponential stabilization of nonautonomous semilinear parabolic-like systems. Evol. Equ. Control Theory 9 (2020) 635–672. [CrossRef] [MathSciNet] [Google Scholar]
  27. S.S. Rodrigues, Oblique projection exponential dynamical observer for nonautonomous linear parabolic-like equations. SIAM J. Control Optim. 59 (2021) 464–488. [CrossRef] [MathSciNet] [Google Scholar]
  28. S.S. Rodrigues and K. Sturm, On the explicit feedback stabilisation of one-dimensional linear nonautonomous parabolic equations via oblique projections. IMA J. Math. Control Inform. 37 (2020) 175–207. [MathSciNet] [Google Scholar]
  29. W. Rudin, Real and Complex Analysis, 3rd edn. McGraw-Hill (1987). [Google Scholar]
  30. J. Simon, Compact sets in the space Lp(0, T; B). Ann. Mat. Pura Appl. 146 (1987) 65–96. [Google Scholar]
  31. G. Stampacchia, Équations Elliptiques du Second Ordre à Coefficients Discontinus, Séminaire Jean Leray (1963–1964) 1–77. [Google Scholar]
  32. R. Temam, Navier–Stokes Equations: Theory and Numerical Analysis, reprint of the 1984 edn. AMS Chelsea Publishing, Providence, RI (2001). [Google Scholar]
  33. G. Wachsmuth, Optimal control of quasistatic plasticity with linear kinematic hardening III: optimality conditions. Z. Anal. Anwend. 35 (2016) 81–118. [CrossRef] [MathSciNet] [Google Scholar]
  34. G. Wang, Optimal control problem for parabolic variational inequalities. Acta Math. Sci. Ser. B (Engl. Ed.) 21 (2001) 509–525. [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.